# SDR SWAA042739

- Difficulty date: September 21, 2004
- Submitted: September 23, 2004
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 59,347 hours, 52,025 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Fitting
- Part number: 6546872
- Condition: Corroded
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND VERTICAL STABILIZER SPAR ATTACH FITTINGS AIRCRAFT SIDE, FWD LT FITTING AFT LUG AFT FACE CORRODED.  REPAIRED VERTICAL STAB FITTINGS PER ER.
